Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algorithm for the classification of 3-dimensional complex Leibniz algebras
Author(s) José Manuel Casas, Manuel A. Insua, Manuel Ladra, S. Ladra
TypeArticle in Journal
AbstractWe propose an algorithm using Gröbner bases that decides in terms of the existence of a non singular matrix P if two Leibniz algebra structures over a finite dimensional C -vector space are representative of the same isomorphism class. We apply this algorithm in order to obtain a reviewed classification of the 3-dimensional Leibniz algebras given by Ayupov and Omirov. The algorithm has been implemented in a Mathematica notebook.
KeywordsLeibniz algebra, Gröbner bases
ISSN0024-3795
URL http://www.sciencedirect.com/science/article/pii/S0024379511008251
LanguageEnglish
JournalLinear Algebra and its Applications
Volume436
Number9
Pages3747 - 3756
Year2012
Edition0
Translation No
Refereed No
Webmaster